MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ALTACR1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use this hemosphere alta monitor with a swan ganz catheter, unstable central venous pressure (cvp) was provided (see images attached).In addition, ventricular stroke volume index (vtdi) was not provided.As per customers opinion the issue was caused by the catheter not being positioned correctly.The patient was not in atrial fibrillation and did not have any arrhythmias.No further information is available.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Addition to section h6 (type of investigation).Updated section h6 (investigation findings and investigation conclusions).Patient demographics unable to be obtained.No product was returned for evaluation.Without return of the product, it is not possible to perform a complete investigation of the reported event.However, images were provided for review.The report of an unstable cvp value could not be confirmed based on the provided images, as value stability can not be determined from a single still image.However, the displayed value range and image indicated that the cvp could not be within the range.The report of vtdi value not displayed was confirmed based on the provided images.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on further investigation, since the product was not returned for evaluation, the root cause of this event could not be determined.There was no evidence of product nonconformance or labeling/ifu inadequacies identified.

Brand Name
HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24466644
Report Number2015691-2026-11587
Device Sequence Number15848238
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTACR1
Device Lot Number19Y0000832
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/03/2026
05/29/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/11/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown